A 36-year-old male asked:
using probiotic for few months,finished bactrim (sulfamethoxazole and trimethoprim) ds for inflamed cyst while on it became bloated and still am can itbe from antibiotic while on probtc?
1 doctor answer
A Verified Doctor answered
A US doctor answered Learn more
Abdominal Bloating: 36 year old gentleman with a past medical history significant for GERD and cyst treated with Bactrim (sulfamethoxazole and trimethoprim) while on antibiotics. Abdominal bloating can happen for several reasons. While taking Bactrim (sulfamethoxazole and trimethoprim), the important thing to know is that the antibiotic can cause severe diarrhea, fever. Now that you have finished your course, studies show probiotic use may decrease antibiotic associated diarrhea.
Answered on Aug 2, 2016
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!